# SDR ASAA2017121122868

- Difficulty date: December 11, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N506AS
- Make and model: Boeing 737890
- Aircraft serial: 35690
- Aircraft time: 36,141 hours, 11,079 cycles
- System (JASC): 2300 · Communications System
- Part: None
- Condition: None
- Location: Satcom
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP GROUNDED - YES. ACCOMPLISHED QRH SATCOM LOCK-UP CHECKLIST. SAT PROMPT RESTORED.
